Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Apr 10, 2024, 9:12 PM EDT for 10 counties in Georgia. It was in force for 6 hr. 31 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2024, 9:12 PM EDT (01:12 UTC)
- Expired
- Apr 11, 2024, 3:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baker County, GA, Calhoun County, GA, Colquitt County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Randolph County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 105 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:15 PM EDT | FLASH FLOOD | 2 Ene Douglasville, GA | Flooding on Hamill rd 1 mile south of Patmos Milford hwy. |
| Apr 10, 9:15 PM EDT | FLASH FLOOD | 2 N Boykin, GA | Numerous areas of water covering the road. |
| Apr 10, 9:15 PM EDT | FLASH FLOOD | 2 Se Bethany, GA | Water covering the road near Phillipsburg rd. |
| Apr 10, 9:15 PM EDT | FLASH FLOOD | 2 Sw Enterprise, GA | Water over hwy 91 near three notch rd. |
| Apr 10, 9:15 PM EDT | FLASH FLOOD | 2 Wnw Bellview, GA | Water covering most of Avenue rd. |
| Apr 10, 10:05 PM EDT | FLASH FLOOD | 1 E Albany, GA | Flooding over roads. |
| Apr 10, 10:05 PM EDT | FLASH FLOOD | 1 Ese Albany, GA | Flooding across roads. |
| Apr 10, 10:05 PM EDT | FLASH FLOOD | 1 N Albany, GA | Flooding across roads. |
| Apr 10, 10:05 PM EDT | FLASH FLOOD | Albany, GA | Flooding across roads. |
| Apr 10, 10:07 PM EDT | FLASH FLOOD | Leesburg, GA | Flooding across 5th st south and main st. |
| Apr 10, 10:07 PM EDT | FLASH FLOOD | Leesburg, GA | Flooding at leslie highway and smithville road. |
| Apr 11, 12:29 AM EDT | FLASH FLOOD | 5 E Camilla, GA | Flooding reported on SR 37 in both directions at Sale City Rd. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 1 Ssw Mitchell Co A/P, GA | Slough Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 1 Wsw Cotton, GA | Store Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 2 Nnw Branchville, GA | Sassafras Tea Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 2 Nnw Mitchell Co A/P, GA | Blue Bird Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 2 S Pelham, GA | Lakeview Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 2 Sse Sale City, GA | The bridge on Cherry Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 3 Nnw Pelham, GA | Locast Road at the dump was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 3 Nw Pelham, GA | Ballfield Road was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 3 Se Cotton, GA | Jack Pierson Road was closed from Harmony Rd to County Line Rd. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 3 Sse Mitchell Co A/P, GA | Research Road was closed. The paved road collapsed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 3 Ssw Hopeful, GA | Old Store Road between Highway 97 and Highway 311 was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 4 E Branchville, GA | Turnip Road was closed at Highway 112. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 4 Nne Hopeful, GA | River Road was closed from Pinecliff Road to Highway 311. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 4 Nnw Camilla, GA | MLK Jr Road at the Gator Farm was closed. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 4 Sw Hopeful, GA | Red Hill Road was closed from Roswell Road to Tea Olive Road. |
| Apr 11, 2:00 AM EDT | FLASH FLOOD | 4 Wnw Pelham, GA | Rumble Road between Forty Niner Road and Strawberry Road was closed. |
| Apr 11, 2:31 AM EDT | FLASH FLOOD | 2 Sw Cotton, GA | Flooding across SR 93 at Tomato Rd. both directions. |
| Apr 11, 2:31 AM EDT | FLASH FLOOD | 2 Sw Cotton, GA | Flooding was reported on SR 93 in both directions at Tomato Rd. |
| Apr 11, 2:46 AM EDT | FLASH FLOOD | 1 E Camilla, GA | Flooding on SR 37 both directions at SR 3. All lanes closed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 31 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
559
WGUS52 KTAE 110112
FFWTAE
GAC007-037-071-095-099-177-201-205-243-273-110715-
/O.NEW.KTAE.FF.W.0016.240411T0112Z-240411T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
912 PM EDT Wed Apr 10 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northwestern Colquitt County in south central Georgia...
Baker County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Dougherty County in southwestern Georgia...
Early County in southwestern Georgia...
Lee County in southwestern Georgia...
Miller County in southwestern Georgia...
Mitchell County in southwestern Georgia...
Southeastern Randolph County in southwestern Georgia...
Terrell County in southwestern Georgia...
* Until 315 AM EDT Thursday.
* At 912 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colquitt, Newton, Morgan, Albany, Dawson, Putney, Camilla,
Leesburg, Pelham, Blakely, Edison, Arlington, Shellman, Baconton,
Leary, Smithville, East Albany, Turner City and Marine Corps
Logistics Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3116 8508 3149 8498 3150 8482 3154 8482
3192 8455 3192 8445 3196 8444 3187 8434
3192 8434 3191 8392 3186 8393 3180 8401
3177 8399 3172 8403 3165 8402 3165 8399
3163 8401 3156 8398 3108 8400 3108 8503
FLASH FLOOD...RADAR INDICATED
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 7:51 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 10, 7:51 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
751 PM EDT Wed Apr 10 2024
...New AVIATION...
.NEAR TERM...
(Through Thursday)
Issued at 149 PM EDT Wed Apr 10 2024
Near: A large mid-upper trough will continue progressing across the
southeast with an attendant surface low currently situated over
western MS. This low should begin occluding to the northeast through
the remainder of today. Southeasterly flow is persisting and will
continue through the duration of the event advecting deep moisture
across the area. As the low occludes, a cold front will extend into
the CWA and serve as the primary forcing mechanism for storms
beginning this afternoon lasting through tomorrow afternoon. Two
rounds of severe are possible with this setup with the first being
the QLCS propagating toward our area and the second occurring
Thursday morning through the afternoon.
For the first part of this system beginning momentarily, the low-
level jet will continue strengthening as the upper trough amplifies
with 850mb winds reaching 70+kts. This will increase bulk shear
substantially across the area with values reaching 60-70kts out of
the west-southwest. Notably large looping hodographs are evident
across the area with high SRH nearing 400m2s2, perhaps higher
locally if surface winds remain out of the southeast. The main
caveat with this setup is instability with MLCAPE values seemingly
struggling to reach 500J/kg as a result of cooler midlevels. Sine
cloud breaks are evident, indicating that instability could rebound
somewhat ahead of the line. Regardless, a high-shear low-CAPE event
appears likely as low-level streamwiseness of the hodographs (0-3km)
is quite textbook, resulting in a tornado threat for the majority of
the area despite meager buoyancy. A couple strong tornadoes (EF-2+)
are also possible across our SE AL and FL Panhandle counties. A
damaging wind threat is also likely given the strong low-level wind
field with this system.
Storms will then dissipate as a brief lull in the LLJ takes place
before ramping up once again with 850mb winds in excess of 70kts as
the cold front traverses the area early tomorrow morning. Storms
will then reinvigorate along the cold front, perhaps maintaining
semi-discrete features as westerly effective shear in excess of
55kts overspreads the region. It appears that a frontal feature will
be lifting over the FL Panhandle and Big Bend as the MCS to the
north dissipates, resulting in instability increasing with MLCAPE
reaching around 1000-1500J/kg and SRH reaching around 400m2s2. This
is indicative of an increasing tornado threat, some possibly strong
(EF-2+), with a particular emphasis for our westernmost FL Panhandle
counties west of the Apalachicola River. A damaging wind threat and
perhaps some hail is also possible as lapse rates steepen with a
push of cooler air aloft steepening lapse rates.
A failure mode exists with the second round of storms. If the
antecedent convection to the north over our SE AL and SW GA counties
produce stronger outflow than forecast, the air farther south may
stabilize enough inland to inhibit convection substantially.
Regardless, an all-hazards threat exists across all of our counties
this afternoon through tomorrow afternoon, especially for our SE AL
and FL Panhandle counties.
WPC currently has all of our SE AL counties, portions of our SW
GA counties, FL Panhandle counties, and portions of our inland FL
Big Bend counties outlined in a Moderate Risk (3/4) for excessive
rainfall with nearly all of our CWA outlined in a Slight Risk
(2/4) for excessive rainfall, excluding the easternmost FL Big
Bend. More on this below in the Hydrology section.
Overnight lows will drop into the mid to upper 60s with highs
tomorrow in the upper 70s to low 80s.
&&
.SHORT TERM...
(Thursday night through Friday night)
Issued at 149 PM EDT Wed Apr 10 2024
Cold front and upper low exits eastward Thursday night with
surface high pressure translating from east Texas into southern
Alabama by Friday night. Decreasing clouds are on tap Thursday
night with sunshine plentiful Friday. Highs will be in the
mid/upper 70s Friday and lows in the upper 40s to lower 50s each
morning.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 149 PM EDT Wed Apr 10 2024
Surface high pressure slides off the east coast this weekend while
mid level ridging builds across the eastern third of the US in
response to an upper low racing over the desert southwest at the
beginning of the next work week. Mid level flow will remain mostly
from the northwest, despite a mid level trough moving across the
midwest. The strength of the ridge will deflect the trough to the
north leaving fairly tranquil conditions in the extended. High
temperatures will reach for the mid/upper 80s early next week and
lows will bottom into the mid/upper 50s.
&&
.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Wed Apr 10 2024
Poor flying conds to continue for much of this TAF period thanks
to widespread SHRA/TSRA with embedded heavy rain, gusty winds,
and low cigs/vsbys (IFR-MVFR). Evening radar has the bulk of the
convection affecting ECP/DHN/ABY. Another round of storms is
expected overnight into the morning hrs and looks to pose a
severe threat from west to east ahead of a front. Used the latest
HRRR to help time the onset of +TSRA via tempo groups. Weather
improves tmrw after FROPA, but gusty west winds are expected.
&&
.MARINE...
Issued at 149 PM EDT Wed Apr 10 2024
A line of strong to severe thunderstorms is currently moving along
the southern Alabama Gulf coast into the coastal waters and is
moving eastward around 40 knots and is expected to reach our
coastal waters towards late afternoon west of Mexico Beach.
Strong winds, frequent lightning, and isolated waterspouts are
possible.
Southeast to south winds increase tonight in advance of a
vigorous cold frontal passage on Thursday. Southerlies are likely
to peak as gales tonight and early Thursday, or at least exhibit
frequent gale-force gusts. Following the cold frontal passage on
Thursday, a shift to strong westerlies is expected. Winds will
start to decrease on Thursday night, but it will take until
Saturday or Saturday night for the churned-up Gulf waters to
settle down. High pressure will pass east across the waters on
Saturday night.
&&
.FIRE WEATHER...
Issued at 149 PM EDT Wed Apr 10 2024
Storms are expected to exit the area by tomorrow afternoon
leaving a wetting rain behind. Following the passage of a cold
front, transport winds 25-30mph out of the west will overspread the
region tomorrow with mixing heights reaching up to 5000ft. This will
yield high to very high dispersions areawide tomorrow afternoon.
High dispersions areawide are also possible on Friday as elevated
transport winds persist out of the northwest. MinRH will drop to
around 40-60% tomorrow afternoon with 30-50% possible Friday.
Otherwise, there are no fire concerns at this time.
&&
.HYDROLOGY...
Issued at 149 PM EDT Wed Apr 10 2024
Potentially significant flash flood event expected to unfold
across the region this evening and into Thursday. Model guidance
has been fairly consistent in showing a corridor of 4-6 inches of
rain from the Florida Panhandle northeastward into Southwestern
Georgia. Isolated heavier amounts are anticipated to be as high as
8-9 inches in some spots, which if falling urban areas would lead
to considerable flash flooding. While these rainfall amounts are
most likely across the western half of the region, lighter amounts
of 2-4 inches are expected mainly east of the Flint/Ochlockonee
River basins and could still produce localized flash flooding. For
this reason nearly the entire region is under a flood watch.
In addition to the flash flood threat, riverine flooding will occur
in the days ahead. Should the widespread QPF verify, then we'd be
looking at the potential for moderate river flooding on our flashier
river basins like the Pea and Choctawhatchee Rivers in SE Alabama
and the Kinchafoonee Creek in Lee County GA. Depending on where the
rainfall develops further east, we could see minor riverine flooding
in the Ochlockonee, Apalachicola, and Withlacoochee Rivers as well.
For coastal flooding, opted to issue a coastal flood warning from
Wakulla County eastward to Dixie County. The tide around 4 am ET
Thursday morning is not quite aligned with the peak surge, so with
it being a bit offset, water levels may not get quite as high as
possible, but the strong winds behind the squall line will be
sufficient to produce enough surge combined with a higher high tide
around 2 pm ET to produce water levels of 2 to 4 feet above normally
dry ground within the warning area. A coastal flood advisory has
been issued for areas in Franklin County where water levels should
be slightly less.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 79 66 80 54 / 30 100 80 0
Panama City 76 66 74 58 / 70 90 20 0
Dothan 79 65 75 51 / 80 100 10 0
Albany 80 66 78 52 / 30 90 60 0
Valdosta 82 68 81 54 / 10 80 90 0
Cross City 82 66 77 55 / 10 30 90 0
Apalachicola 73 67 74 59 / 40 90 60 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday afternoon for FLZ007>019-026>028-
108-112-114-115-118-127-128.
Wind Advisory until 2 PM EDT /1 PM CDT/ Thursday for FLZ011-013-
016>019-026.
Wind Advisory until 11 AM EDT /10 AM CDT/ Thursday for
FLZ007>010-012-014-015-027-114-115-118-127.
Wind Advisory from 2 AM to 2 PM EDT Thursday for FLZ028-029-034-
128-134.
High Rip Current Risk through late Friday night for FLZ108-112-
114-115.
High Surf Advisory until 5 AM EDT /4 AM CDT/ Friday for FLZ108-
112-114.
Wind Advisory until 10 AM CDT Thursday for FLZ108-112.
Coastal Flood Advisory until 8 PM EDT Thursday for FLZ115.
High Surf Advisory from 2 AM to 2 PM EDT Thursday for FLZ115.
Coastal Flood Warning until 8 PM EDT Thursday for FLZ118-127-128-
134.
GA...Flood Watch through Thursday afternoon for GAZ120>131-142>148-
155>161.
Wind Advisory until 2 PM EDT Thursday for GAZ123-125-127>131-
142>148-155>161.
AL...Flood Watch through Thursday afternoon for ALZ065>069.
Wind Advisory until 1 PM CDT Thursday for ALZ068-069.
GM...Gale Warning until 3 PM EDT Thursday for GMZ730-755-765-775.
Gale Warning until 10 AM CDT Thursday for GMZ750-752-770-772.
&&
NEAR TERM...Worster
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...IG3
MARINE...Scholl
FIRE WEATHER...Worster
HYDROLOGY...GodseyIn the hours before
Local storm report, Apr 10, 7:04 PM EDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
704 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Tstm Wnd Gst 5 NE West Bay 30.35N 85.80W
04/10/2024 M49 MPH Bay FL ASOS
ASOS station KECP Panama City reported a
wind gust of 49 MPH.
&&
KOLocal storm report, Apr 10, 7:25 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
725 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 1 NE Dothan 31.23N 85.38W
04/10/2024 Houston AL 911 Call Center
911 Call Center reported a tree down at
Beulah and Webb.
&&
KOLocal storm report, Apr 10, 7:48 PM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
748 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 2 NNW Webb 31.29N 85.29W
04/10/2024 Houston AL 911 Call Center
Corrects previous tstm wnd dmg report from 1
NE Dothan. 911 Call Center and EM reported a
tree down at Bill Yance Rd in Webb across
both lanes.
&&
KOLocal storm report, Apr 10, 8:18 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
818 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Dmg 3 E Santa Rosa Beach 30.39N 86.17W
04/10/2024 Walton FL Dept of Highways
Florida Highway Patrol live traffic report
indicates power lines are down and the Clyde
B Wells bridge is currently shut down.
&&
KOLocal storm report, Apr 10, 8:50 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
850 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 1 SW Rehobeth 31.12N 85.45W
04/10/2024 Houston AL Emergency Mngr
EM reported two roads with 3-4 inches of
water running across them in Rehobeth, AL in
Houston County.
&&
KOLocal storm report, Apr 10, 8:55 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
855 PM EDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 1 ESE Gulf Resort Beach 30.21N 85.87W
04/10/2024 Bay FL Emergency Mngr
EM reported water on the road near a
construction site along Front Beach Rd.
&&
KOThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:46 PM EDT | Flash Flood Warning | TAE | Decatur, Grady, Seminole, Thomas | 8 hr |
| Apr 11, 1:45 AM EDT | Flash Flood Warning | TAE | Brooks, Lowndes | 8 hr |
| Apr 11, 2:18 AM EDT | Flash Flood Warning | TAE | Berrien, Colquitt, Cook, Irwin, Lanier, Tift and 1 more | 7 hr |
| Apr 11, 6:03 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes, Thomas | 42 min |
| Apr 11, 9:33 AM EDT | Areal Flood Warning | TAE | Brooks, Lowndes | 3 hr |
| Apr 11, 10:04 AM EDT | River Flood Warning | TAE | Brooks, Lowndes | 6 days |
| Apr 11, 10:08 AM EDT | River Flood Warning | TAE | Brooks, Lowndes | 8 days |
| Apr 11, 10:28 AM EDT | River Flood Warning | TAE | Grady, Thomas | 4 days |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.